# SDR FDEA201204141399

- Difficulty date: April 14, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11F
- Aircraft serial: 48469
- Aircraft time: 60,991 hours, 13,172 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: ACA70171
- Condition: Cracked
- Location: Mlg Trunnion
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT INSPECTION AROUND STOP DRILL HOLE OF LT NOSE LANDING GEAR TRUNNION FITTING FOUND ONE NEW ADDITIONAL CRACK PROPAGATED FROM THE STOP DRILL HOLE TOWARDS THE LOWER EDGE, APPROX 0.25".  REPAIR CARRIED OUT AT LT NLG TRUNNION FITTING CRACKED AREA IAW SRM 53-10-14, REPAIR 2, FIG 202 REV 49.  INITIAL INSP TO BE CARRIED OUT EVERY 1500 FLIGHT CYCLES AND REPETITIVE INSP EVERY 1500 FLIGHT CYCLES.  INITIAL AND REPETITIVE INSP TO BE CARRIED OUT IAW SRM 53-10-14, TABLE 201, REPAIR 2 WORK INSTRUCTION.  REPAIR CLASSIFIED MAJOR IAW GMM   6-2-100, REV 114.
